Numerical Homogenization via Approximation of the Solution Operator

Published in Numerical Analysis of Multiscale Computations, Lecture Notes in Computational Science and Engineering, vol. 82, 2012

Recommended citation: A. Gillman, P. Young, P.-G. Martinsson. (2012). "Numerical Homogenization via Approximation of the Solution Operator." Numerical Analysis of Multiscale Computations, Lecture Notes in Computational Science and Engineering, vol. 82. pp. 187-216. doi:10.1007/978-3-642-21943-6_9
Download Paper